# SDR DLM88030020

- Difficulty date: January 4, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 31,653 hours, 24,723 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001131
- Part serial: 138
- Condition: Overheated
- Location: R-1 Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON ENTRY INTO AIRCRAFT FIRST OFFICER AND FLIGHT ATTENDENT SMELLED ELECTRICAL TYPE ODOR IN AIRCRAFT.  FOUND R1 GALLEY COFFEEMAKER OVERHEATING.   REPLACED.
